On characteristic functions of $k$th record values from the generalized extreme value distribution and its characterization

Tom 38 / 2011

M. A. W. Mahmoud, M. A. Atallah, M. Albassam Applicationes Mathematicae 38 (2011), 357-367 MSC: Primary 62E10; Secondary 60E10. DOI: 10.4064/am38-3-6

Streszczenie

Recurrence relations for the marginal, joint and conditional characteristic functions of $k$th record values from the generalized extreme value distribution are established. These relations are utilized to obtain recurrence relations for single, product and conditional moments of $k$th record values. Moreover, by making use of the recurrence relations the generalized extreme value distribution is characterized.

Autorzy

  • M. A. W. MahmoudDepartment of Statistics
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail
  • M. A. AtallahDepartment of Statistics
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail
  • M. AlbassamDepartment of Statistics
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek